Thread: oxy contin
View Single Post
Old 08-05-2012, 05:40 AM   #1
magicman magicman is offline
Newbie
(male)
 
Join Date: Aug 2012
Posts: 8
magicman HB User
oxy contin

Hi everyone, I found this site really marvelous, but I have great difficulty to post.

I do not know if it is the right place but here its goes.
I have been taking 120mg/day oxy-contin with 60mg of supeudol. I have recently stop taking all my medecine 6 days ago cold-turkey, regardless of the warning of not doing it on your own.

I am on my 7th day today and the only withdrawn symptoms left is my relentless knee.

The last 6 days was just PURE HELL. abdomen cramps, diharhea, agitation, insomnia, sweating, chivers, tearing, runny nose, sore bones and the last day just crying ( not for the drug ) but for no reasons.

Because I am so far in the process I do not want to take any more pills ans would like to know:

Why they always advise you, not to stop on your own or stop cold turkey.

I have many more things I would like to share with some one, but as it is my first posting I would like to know , if it is working first.

Thanks in advance to any one of you who answer.

 
The following user gives a hug of support to magicman:
Rdbomb94 (08-10-2012)